Sindrome nefrosica da penicillamina in un caso pediatrico di Morbo di Wilson.

Translated title of the contribution: [Nephrotic syndrome after treatment with d-penicillamine in a pediatric patient with Wilson's disease].

M. Farallo, C. Amoruso, C. Frattini, G. Ardissino, G. Nebbia

Research output: Contribution to journalArticlepeer-review

Abstract

We describe a case of nephrotic syndrome (NS) after a 7 months treatment with D-penicillamine in a 14 years old girl with Wilson's disease, with a prompt regression at the discontinuation of the drug. Kidney function, proteinuria in particular, must be always monitored during the chelating therapy, and the drug must be discontinued as soon as signs of renal injury are detected.

Translated title of the contribution[Nephrotic syndrome after treatment with d-penicillamine in a pediatric patient with Wilson's disease].
Original languageItalian
Pages (from-to)234-236
Number of pages3
JournalPediatria Medica e Chirurgica
Volume34
Issue number5
Publication statusPublished - Sep 2012

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Surgery

Fingerprint Dive into the research topics of '[Nephrotic syndrome after treatment with d-penicillamine in a pediatric patient with Wilson's disease].'. Together they form a unique fingerprint.

Cite this